# SDR 96ZZZX4730

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5741M
- Make and model: Cessna 310P
- Aircraft serial: 310P0041
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork Bolt
- Part number: 52435181
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT BROKE AND CAUSED AFT ROD ASSY (P/N 0840125-13) TO JAM AND RT MLG WOULD NOT EXTEND FULLY.  FORK BOLT WAS PREVIOUSLY CRACKED FOR SOME TIME, BUT CRACK WAS HIDDEN BY TORQUE TUBE AND NOT DETECTABLE BY VISUAL INSPECTION.
